

Author: Lee Young Joo
Publisher: Springer Publishing Company
ISSN: 0011-4642
Source: Czechoslovak Mathematical Journal, Vol.54, Iss.2, 2004-06, pp. : 535-544
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
We prove that two Toeplitz operators acting on the pluriharmonic Bergman space with radial symbol and pluriharmonic symbol respectively commute only in an obvious case.
Related content




Products of Bergman space Toeplitz operators on the polydisk
By Choe Boo
Mathematische Annalen, Vol. 337, Iss. 2, 2007-02 ,pp. :



